# SDR 96FDEA00234

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-06) ON FLOORBEAM AT BS 620 RBL 10 TO 43 WL 208.  REMOVED DAMAGED SECTION OF FLOORBEAM, FABRICATED REPAIR PARTS, CLEANED, TREATED AND INSTALLED PARTS.  ALL WORK ACCOMPLISHED IAW FEDEX SRM 53-10-8 AT BS 620 RBL 10 TO 43 WL 208.
